American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Tomohiko Ishida. Quasi-morphisms on the group of area-preserving diffeomorphisms of the $2$-disk via braid groups. Proc. Amer. Math. Soc. Ser. B 1 (2014) 43-51.
Abstract, references, and article information
View Article: PDF

[2] Kiran Parkhe. One-parameter families of circle diffeomorphisms with strictly monotone rotation number. Proc. Amer. Math. Soc. 141 (2013) 4327-4337.
Abstract, references, and article information   
View Article: PDF

[3] Jian Wu and Jiangong You. Reducibility of slow quasi-periodic linear systems. Proc. Amer. Math. Soc. 141 (2013) 3147-3155.
Abstract, references, and article information   
View Article: PDF

[4] Helge Glöckner. Grobman-Hartman Theorems for Diffeomorphisms of Banach Spaces over Valued Fields. Contemporary Mathematics 596 (2013) 79-101.
Book volume table of contents
View Article: PDF

[5] Helge Glöckner. Grobman-Hartman Theorems for Diffeomorphisms of Banach Spaces over Valued Fields. Contemporary Mathematics 596 (2013) 79-101.
Book volume table of contents   
View Article: PDF

[6] Bin Yu. Lyapunov graphs of nonsingular Smale flows on $S^{1}{\times}S^{2}$. Trans. Amer. Math. Soc. 365 (2013) 767-783.
Abstract, references, and article information   
View Article: PDF

[7] David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis. Global rigidity of higher rank Anosov actions on tori and nilmanifolds. J. Amer. Math. Soc. 26 (2013) 167-198.
Abstract, references, and article information   
View Article: PDF

[8] Jing Wang and Qi Zhou. Simultaneous linearization for commuting quasiperiodically forced circle diffeomorphisms. Proc. Amer. Math. Soc. 141 (2013) 625-636. MR 2996967.
Abstract, references, and article information   
View Article: PDF

[9] Helena Mihaljević-Brandt. Semiconjugacies, pinched Cantor bouquets and hyperbolic orbifolds. Trans. Amer. Math. Soc. 364 (2012) 4053-4083.
Abstract, references, and article information   
View Article: PDF

[10] A. A. Pinto, J. P. Almeida and A. Portela. Golden tilings. Trans. Amer. Math. Soc. 364 (2012) 2261-2280.
Abstract, references, and article information   
View Article: PDF

[11] Wenxiang Sun and Cheng Zhang. Extreme growth rates of periodic orbits in flows. Proc. Amer. Math. Soc. 140 (2012) 1387-1392. MR 2869122.
Abstract, references, and article information   
View Article: PDF

[12] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF

[13] Javier Ribón. Topological classification of families of diffeomorphisms without small divisors. Memoirs of the AMS 207 (2010) MR 2676138.
Book volume table of contents   

[14] Wenxiang Sun, Todd Young and Yunhua Zhou. Topological entropies of equivalent smooth flows. Trans. Amer. Math. Soc. 361 (2009) 3071-3082. MR 2485418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Smania. Puzzle geometry and rigidity: The Fibonacci cycle is hyperbolic. J. Amer. Math. Soc. 20 (2007) 629-673. MR 2291915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wilmer J. Colmenárez Rodriguez. Nonuniform hyperbolicity for singular hyperbolic attractors. Trans. Amer. Math. Soc. 357 (2005) 4131-4140. MR 2159702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Danijela Damjanovic and Anatole Katok. Local rigidity of actions of higher rank abelian groups and KAM method. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 142-154. MR 2119035.
Abstract, references, and article information
View Article: PDF

[18] V. Grines and E. Zhuzhoma. On structurally stable diffeomorphisms with codimension one expanding attractors. Trans. Amer. Math. Soc. 357 (2005) 617-667. MR 2095625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sylvie Ruette. $C^n$ interval maps not Borel conjugate to any $C^{\infty}$ map. Proc. Amer. Math. Soc. 132 (2004) 1091-1093. MR 2045425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jiazhong Yang. Differentiable conjugacy of the Poincaré type vector fields on $\mathbf{R}^3$. Proc. Amer. Math. Soc. 131 (2003) 2715-2720. MR 1974327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. J. Colmenarez and C. A. Morales. Transverse surfaces and attractors for 3-flows. Trans. Amer. Math. Soc. 354 (2002) 795-806. MR 1862568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kazumine Moriyasu, Kazuhiro Sakai and Naoya Sumi. Vector fields with topological stability. Trans. Amer. Math. Soc. 353 (2001) 3391-3408. MR 1828611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alexander Fel′shtyn. Dynamical zeta functions, Nielsen theory and Reidemeister torsion. Memoirs of the AMS 147 (2000) MR 1697460.
Book volume table of contents   


Results: 1 to 23 of 23 found      Go to page: 1